Publication
Title
Real and rational variants of the **h**-index and the **g**-index
Author
Abstract
Language
English
Source (journal)
Journal of informetrics. - Amsterdam
Publication
Amsterdam : 2009
ISSN
1751-1577
Volume/pages
3:1(2009), p. 64-71
ISI
000262496700006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 17.02.2009
Last edited 14.12.2018
To cite this reference